# SDR ASAA12911221

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 32,411 hours, 12,530 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 143A7501165
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE PLATE HAS CORROSION.  REPAIRED SIDE PLATE.
